# SDR SIMA2018061304015

- Difficulty date: June 4, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,713 hours, 39,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 IS CRACKED ON UPPER FLANGE BY THE CARGO DOOR SILL.-C/A-COMPLETED FRAME REPAIR OF FRAME 66 IAW SRM 53-00-04 AND 51-40-02.
